×

zbMATH — the first resource for mathematics

Classes of regularity in semigroups. (English) Zbl 0186.31202

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Croisot R.: Demi-groupes inversifs et demi-groupes réunions de demi-groupes simples. Ann. Sci. École Norm. 70 (1953), 361-379. · Zbl 0053.00902
[2] Ляпин Є. С.: Полугруппы. ГИФ-МЛ, Москва 1960. · Zbl 0100.02301
[3] Clifford A. H., Preston G. B.: The álgebraic theory of semigroups I. Amer. Math. Soc, Providence 1961. · Zbl 0111.03403
[4] Fabrici I.: On complete ideals in semigroups. Mat. časop. 18 (1968), 34-39. · Zbl 0169.02902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.